MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4) returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-56- user had an inaccurate reference: lab results: the end user is comparing results obtained from trividias's bgm system to the results from the laboratory.(b)(4).
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.Daughter is calling on behalf of the customer.The customer is concerned with test results from results obtained of 68, 64 and 63 mg/dl.The customer's expected fasting blood glucose test result range is 90 - 130 mg/dl.Customer stated that she was not having any symptoms when she got the low results.At the time of the call the customer felt well and did not report any symptoms.Daughter stated she had called the doctor's office to get advice as to why the results were low; daughter scheduled an appointment for customer to go in to see the doctor because of the low results.Customer went to the doctor's office on (b)(6) 2017.Customer took the truetrack meter to the doctor to compare and is getting about 40 mg/dl difference (comparison results were not provided).While at the doctor's office, the doctor performed a blood test and obtained a result of 128 mg/dl fasting and then performed an a1c test and the result was 7.5.No new medications were prescribed by the doctor.The doctor advised the customer that her glucose is not low.Customer purchased another truetrack meter at the pharmacy.During the call on (b)(6)2017, a back to back blood test was not performed by the customer.The product is stored according to specification.The test strip lot manufacturer's expiration date is 01/25/2019 and open vial date at time of call is one month.The meter is not coded properly.The meter memory was reviewed for previous test result history: 1:110mg/dl (b)(6) 2017 01:11 pm fasting :yes.2:90mg/dl (b)(6) 2017 08:21 am fasting: yes.3:68mg/dl (b)(6) 2017 10:46 pm fasting :yes.4:92mg/dl (b)(6) 2017 09:28 am fasting: yes.5:81mg/dl (b)(6) 2017 06:07 pm fasting: yes.Memory concerns : 68mg/dl fasting.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6912097
Report Number1000113657-2017-01773
Device Sequence Number108304
Product Code NBW
UDI-Device Identifier00011822577540
UDI-Public(01)00011822577540
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/25/2019
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT4953
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2017
Initial Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1